# SDR SWAA2023050118209

- Difficulty date: March 18, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 53,310 hours, 34,766 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 241WF LOWER SKIN SURFACE HAS CRACK.<[01] FAULT RESOLVED ON ANOTHER FAULT; SEE TTG8Q00JXDYJ.;[02] FAULT RESOLVED ON ANOTHER FAULT; SEE TTG8Q00JXDYJ
